# SDR COM11838

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922ZZ2YA6PZ722
- Condition: Defective
- Location: Nlg
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NLG A SYSTEM INTRANSIT LIGHT IS ILLUMINATING INTERMITTENTLY.  REPLACED THE NLG DOWNLOCK PROXIMITY SENSOR.
